Solutions of higher topological type for an Allen-Cahn model equation

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 526
  • Download : 0
In this paper, the Allen-Cahn model equation has 0 and 1 as solutions and as minima of the associated functional. The existence of solutions that are local minima and are close to 0 and 1 on a prescribed pattern of sets has been established in [Calc. Var. Partial Differential Equations 47 (2013), 1-23]. Here related solutions of higher topological type are obtained using minimax and heat flow arguments on a family of invariant sets.
Publisher
SPRINGER BASEL AG
Issue Date
2014-06
Language
English
Article Type
Article
Keywords

STATIONARY LAYERED SOLUTIONS; MULTIPLICITY; R-2; SYSTEM; PDES

Citation

JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.15, no.2, pp.379 - 404

ISSN
1661-7738
DOI
10.1007/s11784-014-0190-3
URI
http://hdl.handle.net/10203/195282
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0